MAUDE Adverse Event Report: ARTHREX, INC. 2.6 MM KNOTLESS FIBERTAK ANCHOR; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. 2.6 MM KNOTLESS FIBERTAK ANCHOR; NON-DEGRADABLE FIXATN FASTENER
Model Number 2.6 MM KNOTLESS FIBERTAK ANCHOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/13/2025, a distributor reported via email that an ar-3641 2.6 mm knotless fibertak anchor had the tape side of the shuttle suture broken off when trying to retrieve the tape to convert the anchor due to the shuttle anchor being stuck and would not slide.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 02/19/2025: the frayed suture was retrieved from the patient.Enough tension was accomplished with one knotless anchor, so they decided to forego the second that had broken.There was no case delay; therefore, no additional anesthesia was required.This was discovered during a remplissage of the hills sach lesion on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.

Brand Name
2.6 MM KNOTLESS FIBERTAK ANCHOR
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21459266
Report Number1220246-2025-00643
Device Sequence Number15501046
Product Code MBI
UDI-Device Identifier00888867287457
UDI-Public(01)00888867287457(11)240617(17)290531(10)15274274
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.6 MM KNOTLESS FIBERTAK ANCHOR
Device Catalogue NumberAR-3641
Device Lot Number15274274
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown